# SDR DALA2023112709712

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 28,057 hours, 10,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8373
- Condition: Inoperative
- Location: Unknown
- Part time: 28,045 hours, 10,853 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3837 -PRESS/DE- DECLARED EMERGENCY DUE TO CABIN ALTITUDE CLIMBING DURING DESCENT. CORRECTIVE ACTION: AIR DUCT IN LEFT PACK BAY LEAKING. REPLACED SAME. FOUND RIGHT PACK FLOW CONTROL VALVE DISCRETE INOP. REPLACED VALVE. LT-RT PZTC FAILED BITE CHECK. REPLACED SAME. SINGLE PACK CONFIDENCE CHECK OPS CHECKS GOOD.
